Research Repository

Existence and monotonicity of optimal debt contracts in costly state verification models

Renou, Ludovic and Carlier, Guillaume (2003) 'Existence and monotonicity of optimal debt contracts in costly state verification models.' Economics Bulletin, 7 (5). pp. 1-9. ISSN 0305-9049

Full text not available from this repository.

Abstract

This note gives a simple proof of the existence and monotonicity of optimal debt contracts in simple models of borrowing and lending with ex-post asymmetric information, risk-averse agents and heterogeneous beliefs. Our argument is based on the concept of nondecreasing rearrangement and on a supermodular version of Hardy-Littlewood inequality.

Item Type: Article
Subjects: H Social Sciences > HB Economic Theory
Divisions: Faculty of Social Sciences > Economics, Department of
Depositing User: Jim Jamieson
Date Deposited: 06 Jan 2013 23:24
Last Modified: 06 Jan 2013 23:24
URI: http://repository.essex.ac.uk/id/eprint/5008

Actions (login required)

View Item View Item